Alert archive / New Mexico / Tornado Warnings in 2023

Tornado Warning 9, NWS Albuquerque, NM

May 31, 2023Chaves County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this tornado warning at May 31, 2023, 3:34 PM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2023, 3:34 PM MDT (21:34 UTC)
Expired
May 31, 2023, 4:00 PM MDT
In force
26 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Chaves County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 117 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:26 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2023-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2023-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-434 J/kg
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

211 
WFUS55 KABQ 312134
TORABQ
NMC005-041-312200-
/O.NEW.KABQ.TO.W.0009.230531T2134Z-230531T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
334 PM MDT Wed May 31 2023

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  South central Roosevelt County in east central New Mexico...
  East central Chaves County in southeastern New Mexico...

* Until 400 PM MDT.
    
* At 334 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 13 miles southeast of Elkins, or 39 miles northwest of
  Tatum, moving northeast at 15 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  south central Roosevelt and east central Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3357 10372 3352 10372 3349 10389 3360 10399
      3376 10364 3357 10352
TIME...MOT...LOC 2134Z 236DEG 13KT 3358 10387 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Shoemake
1 follow-up statement
851 
WWUS55 KABQ 312145
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
345 PM MDT Wed May 31 2023

NMC005-041-312200-
/O.CON.KABQ.TO.W.0009.000000T0000Z-230531T2200Z/
Roosevelt-Chaves-
345 PM MDT Wed May 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR SOUTH
CENTRAL ROOSEVELT AND EAST CENTRAL CHAVES COUNTIES...
    
At 345 PM MDT, a severe thunderstorm capable of producing a tornado
was located 14 miles southeast of Elkins, or 38 miles northwest of
Tatum, moving northeast at 15 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Roosevelt and east central Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3357 10372 3352 10372 3353 10391 3363 10392
      3365 10387 3376 10364 3357 10352
TIME...MOT...LOC 2145Z 235DEG 14KT 3361 10382 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Shoemake

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 31, 3:32 PM MDT, 2 minutes earlier.

Area forecast discussion, May 31, 3:32 PM MDT, 2 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
332 PM MDT Wed May 31 2023

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 330 PM MDT Wed May 31 2023

Showers and storms are expected to last through most of the
overnight hours across eastern NM with a moderate threat for flash
flooding. Slightly drier air will reduce the coverage of showers and
storms over eastern NM tomorrow with maybe a slight uptick on Friday
due to a disturbance over northern Mexico. Better moisture and
shower and storm chances look to spread west this weekend behind a
backdoor cold front continuing into early next week as the storm
system moves east into southern California. Drier air looks to
scour out the moisture and resultant shower and storm chances
across western NM mid to late next week. With the cloud cover and
showers and storms, temperatures will remain 5 to 10 degrees below
early June normals.

&&

.SHORT TERM...
(This evening through Thursday night)
Issued at 330 PM MDT Wed May 31 2023

The second round of convection has begun with scattered to numerous
strong and severe storms spreading across central and southeast NM.
The bulk of the first round has moved eastward into Texas although
the lingering clouds may delay convection across the east-central
and northeast plains. A Severe Thunderstorm Watch is in effect for
most of southeast NM with large hail and damaging winds being the
main threats although an isolated tornado is possible as well.
Current mesoanalysis indicates that instability is maximized over
the Roosevelt County where SB CAPE is in excess of 3500 J/Kg.
Meanwhile, bulk shear up to 50 knots is maximized further west over
Torrance county. Initially discrete cells will begin to merge later
this afternoon and evening, particularly across the east-central and
northeast where flash flooding will be a concern through the early
morning hours. Convective outflows from storms in eastern NM will
once again generate an east canyon wind in the ABQ and Santa Fe
Metros. Guidance shows the gusty east winds to developing late this
evening and persisting into the early morning hours with the exact
timing dependent on the timing of convection. Short-term guidance
also indicates that yet another round of convection may develop late
tonight across the east-central plains and persist past sunrise.
Steady rainfall will create a broad swath of low ceilings across
the eastern plains tonight with the low clouds potentially moving
southward into the vicinity of Roswell.

Storm coverage is expected to decrease tomorrow as the upper-level
low moves over the Four Corners region and drier air infiltrates
from the west. Convection will be focused over the high terrain of
northern NM during the afternoon then shift eastward into the
northeast during the evening into the early overnight hours.
Convection will likely start later than today since it should take
some time for clouds to clear up across the east. High temps
tomorrow will once again be 5-10 degrees below average.

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 330 PM MDT Wed May 31 2023

The aforementioned upper low in the short term will be filling in
over the central Rockies during the day Friday. Subtle
disturbances rotating around it will maintain a chance for showers
and storms across northern NM during the afternoon and evening
hours. Dry southwest flow south of the low will keep central,
southwestern and south central areas dry. It will also try to push
the dryline towards the TX/NM border. Meanwhile, a shortwave will
ride along the subtropical jetstream through Sonora and Chihuahua
Mexico. The question is will this shortwave time up with the
better moisture and dynamics across southeastern NM ahead of the
dryline before it pushes east into Texas. Models have storm
initiation right along the border growing upscale in West Texas.
However, given recent model bias, and antecedent wet soil
conditions, would not be surprised if the dryline and storm
initiation stays further back to the west. Any storm that does
develop will be capable of becoming strong to severe with 0-6 km
bulk shear of 20 to 30 kts and SBCAPE values in excess of 2000
J/kg. Damaging winds and large hail will be the primary threats.
Flash flooding will also be a threat given the wet soils across
Curry and Roosevelt Counties.

For Saturday, the broad upper low will still be over the central
Rockies with shortwave rotating around the southern base. Shower
and storm chances will favor areas along and north of I-40 where
the better mid and low level moisture will reside. A backdoor cold
front, which will reinforced by convective outflow, looks to
enter northeast NM late Saturday early Sunday spreading better
moisture in the form of 0.50 to 0.80 in PWATS southwest into more
of central and western NM, increasing shower and storm chances in
this region as a result. By Monday, upper level ridging will
develop over the desert southwest in response to an upper level
low pushing east into southern California. Moisture will still be
present so showers and storms are still possible across most of
the region with northeast NM being favored. A storm across the
northeast may become strong to severe thanks to the notorious
northwest flow on the periphery of the upper ridge. Showers and
storms are favored areawide on Tuesday as moisture increases ahead
of upper low over southern CA. PWATS will be near 0.50 inches
across western areas increasing to near an inch along the NM/TX
border. All the burn scars, especially HPCC and McBride, along
with northeast and east central NM will need to be watched for
flash flooding concerns. Drier air looks to eventually enter from
the southwest beginning Wednesday slowly spreading northeast by
late week as the upper low weakens and opens up over the Great
Basin.

&&

.AVIATION...
(18Z TAFS)
Issued at 1202 PM MDT Wed May 31 2023

Scattered to numerous showers and storms will create visibility
reductions and MVFR/IFR ceilings this afternoon through the
overnight, particularly in eastern NM. Strong to severe storms
may create damaging wind gusts and large hail east of the central
mountain chain while isolated to scattered showers in central and
western NM may create locally gusty and erratic wind gusts.
Intermittent IFR ceilings are likely between 09Z to 15Z in
eastern NM generally along and north of I-40, although these
ceiling reductions are possible as far south as KROW. Convective
outflows will generate an east canyon wind that will affect KABQ
and KSAF after around 06Z tonight.

&&

.FIRE WEATHER...
Issued at 330 PM MDT Wed May 31 2023

Red Flag Warning is on track to expire at 8 PM this evening. An
upper-level low will shift eastward into the Four Corners region
tomorrow, allowing for drier air to infiltrate from the west with
breezy southerly winds developing. Elevated to locally critical fire
weather conditions are briefly possible in eastern Socorro County
with winds being the limiting factor for more widespread critical
conditions. Over the next several days, moisture will remain in
place across northern and eastern NM, allowing scattered to
numerous showers and storms to develop each afternoon and evening.
Central and western NM will not be as moist, however generally
light winds will prevail and therefore limit fire weather
concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  48  75  46  75 /  30  10   5  20
Dulce...........................  40  71  36  68 /  50  50   5  40
Cuba............................  44  70  42  69 /  40  20   0  30
Gallup..........................  38  71  39  72 /   5   5   5  20
El Morro........................  39  68  40  68 /   5   0   5  20
Grants..........................  39  74  39  72 /   5   5   0  20
Quemado.........................  39  72  42  72 /   0   0   5  10
Magdalena.......................  47  75  50  73 /   0   0   5  10
Datil...........................  41  71  44  71 /   0   0   0  10
Reserve.........................  34  75  38  77 /   0   0   0   0
Glenwood........................  46  79  48  81 /   0   0   0   0
Chama...........................  38  65  35  62 /  80  50  10  50
Los Alamos......................  51  70  49  67 /  40  20   5  30
Pecos...........................  48  71  46  69 /  40  40   5  30
Cerro/Questa....................  42  66  40  63 /  60  50  10  50
Red River.......................  37  60  35  58 /  60  60  20  60
Angel Fire......................  35  63  33  62 /  60  60  20  50
Taos............................  40  71  38  69 /  50  40  10  30
Mora............................  43  67  42  66 /  50  50  20  40
Espanola........................  49  78  47  75 /  30  20   5  20
Santa Fe........................  50  73  49  70 /  30  30   5  30
Santa Fe Airport................  49  76  46  73 /  20  20   0  20
Albuquerque Foothills...........  57  78  57  76 /  20   5   0  10
Albuquerque Heights.............  56  79  54  77 /  10   0   0  10
Albuquerque Valley..............  55  83  53  81 /  10   0   0  10
Albuquerque West Mesa...........  56  81  54  79 /  20   5   0  10
Belen...........................  53  83  52  81 /   5   0   0   5
Bernalillo......................  55  81  53  80 /  20  10   0  10
Bosque Farms....................  51  83  50  81 /  10   0   0  10
Corrales........................  55  82  54  80 /  20   5   0  10
Los Lunas.......................  52  83  51  81 /   5   0   0  10
Placitas........................  54  78  53  76 /  20  10   0  10
Rio Rancho......................  55  80  54  78 /  20   5   0  10
Socorro.........................  54  84  55  82 /   0   0   0   5
Sandia Park/Cedar Crest.........  49  71  49  70 /  20  10   0  10
Tijeras.........................  50  74  50  72 /  20   5   0  10
Edgewood........................  49  74  48  72 /  20  10   0  10
Moriarty/Estancia...............  46  75  42  74 /  20  10   0  10
Clines Corners..................  47  71  45  71 /  30  10   0  10
Mountainair.....................  48  75  48  74 /  10   0   0   5
Gran Quivira....................  48  76  49  75 /  10   0   0   5
Carrizozo.......................  55  80  55  80 /  10   0   0   0
Ruidoso.........................  48  73  48  73 /  10   0   0   5
Capulin.........................  47  67  46  69 /  50  40  20  30
Raton...........................  47  72  45  73 /  50  50  20  30
Springer........................  49  73  48  74 /  60  50  20  20
Las Vegas.......................  47  71  44  71 /  60  50  10  30
Clayton.........................  53  71  53  76 /  70  50  20  20
Roy.............................  50  69  50  72 /  80  70  20  20
Conchas.........................  54  78  53  80 /  80  50  10  20
Santa Rosa......................  54  77  51  78 /  60  40   5  20
Tucumcari.......................  53  76  51  79 /  80  50  10  30
Clovis..........................  55  78  53  77 /  70  50   0  40
Portales........................  56  81  54  78 /  60  40   5  40
Fort Sumner.....................  56  83  53  82 /  60  40   0  20
Roswell.........................  63  92  61  90 /  30   0   0  10
Picacho.........................  55  84  54  82 /  20   0   0   5
Elk.............................  49  80  50  79 /  20   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for NMZ230>232-234>236.

Red Flag Warning until 8 PM MDT this evening for NMZ106-109.

Flood Watch until 9 PM MDT this evening for NMZ214-215-227>229.

&&

SHORT TERM...16
LONG TERM....71
AVIATION...16

In the hours before

Special weather statement, May 31, 2:21 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
221 PM MDT Wed May 31 2023

NMZ211-217-218-312045-
Espanola Valley-Santa Fe Metro Area-Jemez Mountains-
221 PM MDT Wed May 31 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF LOS ALAMOS, EAST
CENTRAL SANDOVAL AND NORTHWESTERN SANTA FE COUNTIES THROUGH 245 PM
MDT...

At 221 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cochiti Pueblo, or 21 miles northeast of Bernalillo, moving northeast
at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Santa Fe, Los Alamos, White Rock, Santo Domingo Pueblo, Kewa Pueblo,
Cochiti Pueblo, La Bajada, La Cienega, Frijoles and Bandelier
National Monument.

This includes Interstate 25 between Mile Markers 273 and 279.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3549 10637 3557 10649 3574 10648 3597 10634
      3576 10591 3558 10603
TIME...MOT...LOC 2021Z 214DEG 20KT 3559 10638

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Shoemake
Local storm report, May 31, 2:45 PM MDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
245 PM MDT Wed May 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     Hail             4 W Midway              33.30N 104.53W
05/31/2023  E1.00 inch       Chaves             NM   Public

            Social media report of estimated quarter
            size hail on twitter at the Roswell Airport.

&&

RJH
Local storm report, May 31, 3:00 PM MDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
300 PM MDT Wed May 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     Hail             Dexter                  33.19N 104.37W
05/31/2023  E1.25 inch       Chaves             NM   Trained Spotter

&&

RJH
Local storm report, May 31, 3:02 PM MDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
302 PM MDT Wed May 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Hail             2 E Midway              33.29N 104.42W
05/31/2023  E1.00 inch       Chaves             NM   Trained Spotter

&&

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 6:38 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union46 min
May 30, 7:14 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel3 hr
May 30, 7:26 PM MDTSpecial Weather StatementABQCurry34 min
May 30, 7:30 PM MDTSpecial Weather StatementABQColfax30 min
May 30, 7:37 PM MDTSevere Thunderstorm WarningABQCurry, Quay38 min
May 30, 7:41 PM MDTSpecial Weather StatementABQQuay34 min
May 30, 8:21 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt3 hr
May 31, 7:53 AM MDTSpecial Weather StatementABQSan Miguel37 min
May 31, 8:41 AM MDTSpecial Weather StatementABQSan Miguel34 min
May 31, 2:21 PM MDTSpecial Weather StatementABQLos Alamos24 min
May 31, 2:31 PM MDTSevere Thunderstorm WarningABQChaves44 min
May 31, 2:43 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance47 min
May 31, 3:05 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt40 min
May 31, 3:12 PM MDTSevere Thunderstorm WarningABQChaves33 min
May 31, 3:14 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance46 min
May 31, 3:23 PM MDTSevere Thunderstorm WarningABQLincoln38 min
May 31, 3:24 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Lincoln66 min
May 31, 3:43 PM MDTSevere Thunderstorm WarningABQChaves32 min
May 31, 3:47 PM MDTTornado WarningABQLincoln28 min
May 31, 3:50 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt40 min
May 31, 3:56 PM MDTFlash Flood WarningABQChaves, Roosevelt109 min
May 31, 3:56 PM MDTTornado WarningABQChaves, Roosevelt15 min
May 31, 3:59 PM MDTSpecial Weather StatementABQBernalillo31 min
May 31, 4:06 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Roosevelt39 min
May 31, 4:09 PM MDTSpecial Weather StatementABQGuadalupe36 min
May 31, 4:12 PM MDTSpecial Weather StatementABQLos Alamos33 min
May 31, 4:22 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance20 min
May 31, 4:22 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance23 min
May 31, 4:22 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe53 min
May 31, 4:25 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Guadalupe, Lincoln50 min
May 31, 4:26 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt49 min
May 31, 4:42 PM MDTSpecial Weather StatementABQDe Baca33 min
May 31, 4:45 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance45 min
May 31, 4:54 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt51 min
May 31, 4:58 PM MDTSevere Thunderstorm WarningABQGuadalupe47 min
May 31, 5:01 PM MDTTornado WarningABQDe Baca, Roosevelt29 min
May 31, 5:11 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt27 min
May 31, 5:12 PM MDTSpecial Weather StatementABQDe Baca33 min
May 31, 5:24 PM MDTFlash Flood WarningABQCurry, De Baca, Quay, Roosevelt111 min
May 31, 5:36 PM MDTSpecial Weather StatementABQQuay24 min

Nearby

Tornado Warnings in New Mexico, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.